Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

The Fucik spectrum and critical groups


Authors: Kanishka Perera and Martin Schechter
Journal: Proc. Amer. Math. Soc. 129 (2001), 2301-2308
MSC (2000): Primary 35J65, 58E05, 49B27
DOI: https://doi.org/10.1090/S0002-9939-01-05968-8
Published electronically: February 2, 2001
MathSciNet review: 1823913
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract:

We compute critical groups of zero for variational functionals arising from semilinear elliptic boundary value problems with jumping nonlinearities when the asymptotic limits of the nonlinearity fall in certain parts of Type (II) regions between curves of the Fucik spectrum.


References [Enhancements On Off] (What's this?)

  • 1. E. N. Dancer.
    Multiple solutions of asymptotically homogeneous problems.
    Ann. Mat. Pura Appl. (4), 152:63-78, 1988. MR 90i:35095
  • 2. E. N. Dancer.
    Remarks on jumping nonlinearities.
    In Topics in nonlinear analysis, pages 101-116. Birkhäuser, Basel, 1999. CMP 2000:05
  • 3. T. Gallouët and O. Kavian.
    Résultats d'existence et de non-existence pour certains problèmes demi-linéaires à l'infini.
    Ann. Fac. Sci. Toulouse Math. (5), 3(3-4):201-246 (1982), 1981. MR 83m:35058
  • 4. K. Perera and M. Schechter.
    A generalization of the Amann-Zehnder theorem to nonresonance problems with jumping nonlinearities.
    to appear in NoDEA Nonlinear Differential Equations Appl. 7 (2000) no. 3.
  • 5. K. Perera and M. Schechter.
    Type II regions between curves of the Fucík spectrum and critical groups.
    Topol. Methods Nonlinear Anal., 12(2):227-243, 1998. MR 2000h:35052
  • 6. M. Schechter.
    Resonance problems with respect to the Fucík spectrum.
    Trans. Amer. Math. Soc., 352:4195-4205, 2000. CMP 2000:14
  • 7. M. Schechter.
    The Fucík spectrum.
    Indiana Univ. Math. J., 43(4):1139-1157, 1994. MR 96c:35063
  • 8. M. Schechter.
    Type (II) regions between curves of the Fucík spectrum.
    NoDEA Nonlinear Differential Equations Appl., 4(4):459-476, 1997. MR 99b:35071

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 35J65, 58E05, 49B27

Retrieve articles in all journals with MSC (2000): 35J65, 58E05, 49B27


Additional Information

Kanishka Perera
Affiliation: Department of Mathematical Sciences, Florida Institute of Technology, Melbourne, Florida 32901-6975
Email: kperera@winnie.fit.edu

Martin Schechter
Affiliation: Department of Mathematics, University of California–Irvine, Irvine, California 92697-3875
Email: mschecht@math.uci.edu

DOI: https://doi.org/10.1090/S0002-9939-01-05968-8
Received by editor(s): November 26, 1999
Published electronically: February 2, 2001
Communicated by: David S. Tartakoff
Article copyright: © Copyright 2001 American Mathematical Society

American Mathematical Society